# SDR SWAA2021062340192

- Difficulty date: January 6, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CR IS CRACKED AT AFT LOWER CORNER / PANEL 195CR WITH CRACK AT AFT LOWER CORNER WAS REPLACED WITH A SERVICEABLE PANEL PER SRM 51-10-02-0G-0 PARA 9.A.(1) DUE TO EXTENT OF DAMAGE.
